# SDR HEEA060138

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110005400
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS 150 WILL NOT DISPLAY BEARING.  PERFORMED PRELIMINARY INSPECTION AND FOUND UNIT WILL NOT DISPLAY BEARING AND ALSO WPT INDICATOR INOPERATIVE.
